# SDR DALA2017033002553

- Difficulty date: March 28, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 65,961 hours, 47,348 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LEVELED AT 370 AND POWER RETARDED, AIRCRAFT DEVELOPED A SMALL VIBRATION. VIBRATION FELT IN FLOOR AND YOKE AND WOULD CHANGE WITH POWER CHANGES.  ALL PARAMETERS NORMAL.   WHEN LEFT ENGINE WAS SHUT DOWN AT GATE AND DECELERATED VIBRATION GOT WORSE AND AIRCRAFT ACTUALLY WOBBLED AS ENGINE SPUN DOWN.
